# SDR SWIA2025100700512

- Difficulty date: May 12, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PRESSURE FLOOR SILL STRUCTURE  APROX  FS450.00 HAS CORROSION AROUND FASTNER HOLE.  REMOVED CORROSION ON UPPER SURFACE OF PRESSURE FLOOR SILL STRUCTURE APROX. FS450.00 AROUND FASTENER HOLE. REF CRJ200 SRM 51-21-06 AND REPAIRED IAW REO 601R-53-41-666, REV-C, DATED 2012-11-06 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
